# SDR SAI0606002

- Difficulty date: May 30, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- Aircraft time: 21,595 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 2784086255
- Condition: Chafed
- Location: Bleed Air Sys
- Part time: 21,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE INSPECTION, THE BLEED AIR PIPE MOUNTING FLANGE FEEDING THROUGH THE FIREWALL WAS FOUND BROKEN OFF THE PIPE AND CHAFFING.  NO AIR LEAKS WERE FOUND.  THE ENGINE WAS REMOVED AND THE PIPE WAS REPLACED.  IF THE PIPE CRACKED OFF, THE PILOT HAS NO WAY TO SHUT DOWN THE BLEED AIR OR REGULATE IT OFF THE ENGINE.
